# SDR CA001027018

- Difficulty date: October 27, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna U206A
- Aircraft time: 11,053 hours
- Engine: Cont IO520F
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Broken
- Location: Lt/Rt
- Component: Brake Lines
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER LOADING PASSENGERS, AIRCRAFT STARTED TO TAXI.  WHILE ON RUNWAY, PILOT HAD A FAILED BRAKE ON RT SIDE FOLLOWED BY A FAILURE ON THE LT SIDE.  AIRCRAFT WAS PUSHED TO TAXIWAY.  PASSENGERS HAD STEPPED ON BRAKELINES DURING BOARDING AND BROKEN THEM OFF.  BRAKE LINES RE-FLARED AND AIRCRAFT RETURNED TO SERVICE.  (X)
